# SDR AALA20041047

- Difficulty date: October 12, 2004
- Submitted: October 15, 2004
- Operation: Air carrier
- Aircraft: N39364
- Make and model: Boeing 767323
- Aircraft serial: 24045
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 39B INOPERATIVE.  RESEATED SOCKET FOR EMERGENCY LIGHT AT SEAT 39B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
